# SDR ASAA2013060895071

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,991 hours, 6,159 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Brake Assy
- Part number: 254A12906
- Part serial: AC00594
- Condition: Failed
- Location: Engine Start
- Part time: 20,113 hours, 6,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VALVE CLOSED LIGHT BRIGHT WITH NR 2 START LEVER IN CUTOFF.  ACFT GROUNDED.  REPLACED NR 2 ENGINE START BRAKE ASSY.  ALL OPS NORMAL.  START VALVE.  LIGHT OPS NORMAL. REF MM 76-11-10, 28-22-00, 73-21-00, 74-00-00, 25-11-01. GROUND VERIFICATION SATISFACTORY.
